MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO CHECKPOINT VERIFICATION PINS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO CHECKPOINT VERIFICATION PINS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSD01009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during navio tka procedure while patient under anesthesia, during removal of checkpoint at end of surgery the pin broke in half.It is unknown how was the procedure completed.No delay, or patient harm reported.
 
Additional Manufacturer Narrative
The navio checkpoint verification pin, part pfsd01009 used for treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a contributing factor may be mechanical component failure.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO CHECKPOINT VERIFICATION PINS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10717926
Report Number3010266064-2020-01932
Device Sequence Number3141172
Product Code OLO
UDI-Device Identifier00885556628720
UDI-Public00885556628720
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSD01009
Device Catalogue NumberPFSD01009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1